# SDR SWAA2023053149409

- Difficulty date: May 17, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 56,491 hours, 34,070 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-21 MID CABIN FLOOR BOARD 241AF HAS COMPOSITE PULLED FIBERS ON UPPER SURFACE.<[01] EVALUATED AND FOUND MISSING PLIES ON UPPER SURFACE. NO DAMAGE TO COMPOSITE SUBSTRATE. FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-1.  CLEANED AND PREPPED IAW SRM 53-00-50-2R-1 STEP 3 A; C; E-F.  VERIFIED MATERIAL IAW SRM 53-00-50-2R-1 TABLE 201. RESIN (A178557); FABRIC (A164924).  REQUEST OK TO BOND;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEP 3 K-M. TAP TEST GOOD.;[04] REPAIRED MID CABIN FLOOR BOARD 241AF UPPER SURFACE IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0 REPAIR GENERAL.;[05] VERIFIED STEPS 3-4
